Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Completion and embedding between pseudo $\left( {\upsilon ,k,\lambda } \right)$-designs and $\left( {\upsilon ,k,\lambda } \right)$-designs


Author: Osvaldo Marrero
Journal: Bull. Amer. Math. Soc. 80 (1974), 103-105
MSC (1970): Primary 05B05, 05B30, 62K10
DOI: https://doi.org/10.1090/S0002-9904-1974-13372-0
MathSciNet review: 0325411
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B05, 05B30, 62K10

Retrieve articles in all journals with MSC (1970): 05B05, 05B30, 62K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13372-0